Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
specialk

neutrogene multi vitamin....?

Recommended Posts

After I put the neutrogene multi vitamin on my face, my red marks seem to get Extremly red.. is that normal? anybody have good or bad results on this product?

thanks for the help

Share this post


Link to post
Share on other sites

my red marks have faded since using this moisturizer(if its the same one that also contains aha's) However, sometimes i get as red as a tomato after using it.

Share this post


Link to post
Share on other sites

im using nuetogena healthy skin moisturizer. it has alpha hydroxy acids in it, vit. c, and e and spf 15. i don't have any more red marks from pimples since using this but i do have dark spots from previous cysts that take longer to fade. The redness sometimes lasts for a few hours, but lately i havent been red at all, so mabye my skins getting used to it. only been 2+ weeks so we'll seen how its going in another few weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×